# SDR SWIA200616083

- Difficulty date: January 3, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 13,847 hours, 18,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEGMENT OF EMERGENCY EXIT LIGHTS FAIL TEST.  CLEANED CONNECTOR FOR CENTER EMERGENCY LIGHTS BATTERY PACK, OPERATIONAL CHECK GOOD.
